Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 4, 2012, 4:07 PM CDT for Lonoke County, Pulaski County, Arkansas. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 4:07 PM CDT (21:07 UTC)
- Expired
- Jun 4, 2012, 6:00 PM CDT
- In force
- 113 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lonoke County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 14 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1050 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS54 KLZK 042107
FFWLZK
ARC085-119-042300-
/O.NEW.KLZK.FF.W.0012.120604T2107Z-120604T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
407 PM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
WESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 600 PM CDT
* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY AREA OF SHOWERS AND THUNDERSTORMS IN THE WARNING
AREA FROM GIBSON AND JACKSONVILLE TO SHERWOOD...NORTH LITTLE
ROCK...FURLOW AND LONOKE. THE RADAR ESTIMATED UP TO 2 INCHES OF
RAIN IN SOME AREAS IN LESS THAN AN HOUR. GIVEN ADDITIONAL HEAVY
RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERWOOD... N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
LONOKE... LITTLE ROCK AFB... JACKSONVILLE...
DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... TOLTEC MOUNDS SP...
SYLVAN HILLS... SOUTH BEND... SCOTT...
PROTHRO JUNCTION... PARNELL... METO...
MCALMONT... MARCHE... LEVY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER WATER ACROSS A ROADWAY...STOP! TURN AROUND
DON'T DROWN!
&&
LAT...LON 3459 9211 3474 9225 3483 9236 3493 9235
3493 9223 3493 9190 3457 9182
$$
461 follow-up statement
001
WGUS74 KLZK 042145
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 PM CDT MON JUN 4 2012
ARC085-119-042300-
/O.CON.KLZK.FF.W.0012.000000T0000Z-120604T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LONOKE AR-PULASKI AR-
445 PM CDT MON JUN 4 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL PULASKI AND
WESTERN LONOKE COUNTIES UNTIL 600 PM CDT...
* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN FROM GIBSON
TO JACKSONVILLE AND FAIRVIEW. OTHERWISE...A STEADY LIGHT TO
MODERATE RAIN WAS NOTED IN MUCH OF THE WARNING AREA. SOME STREET
FLOODING HAS BEEN REPORTED IN SHERWOOD AND NORTH LITTLE ROCK
FOLLOWING UP TO TWO INCHES OF RAIN LESS THAN AN HOUR. WHILE
RAIN IS TAPERING OFF...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERWOOD... N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
LONOKE... LITTLE ROCK AFB... JACKSONVILLE...
DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... TOLTEC MOUNDS SP...
SYLVAN HILLS... SOUTH BEND... SCOTT...
PROTHRO JUNCTION... PARNELL... METO...
MCALMONT... MARCHE... LEVY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3459 9211 3474 9225 3483 9236 3493 9235
3493 9223 3493 9190 3457 9182
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:27 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 4, 2:27 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 227 PM CDT MON JUN 4 2012 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT BIGGEST SHORT TERM CONCERN WILL BE WITH MCV THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO GENERATE NEAR THE CENTER OF THE MCV AS IT MOVES ACROSS CENTRAL ARKANSAS. SHOWERS/STORMS SHOULD PERSIST FOR A FEW HOURS GIVEN ADDITIONAL HEATING OF THE DAY...AND COULD GET A BIT BETTER ORGANIZED AS THEY MOVE INTO CENTRAL/EASTERN ARKANSAS. ISOLATED SEVERE STORMS WILL BE POSSIBLE...WITH HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. ACTIVITY SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. ANY HEAVY RAIN THREAT SHOULD BE LOCALIZED IN NATURE. LATER TONIGHT...AN UPPER WAVE WILL MOVE THROUGH IN NORTHWEST FLOW ALOFT. THIS WILL INTERACT WITH A DIFFUSE/QUASI-STATIONARY SURFACE BOUNDARY AND COULD TOUCH OFF ISOLATED SHOWERS/STORMS LATE TONIGHT AND INTO TUESDAY. ANOTHER WAVE WILL PASS THROUGH TUESDAY NIGHT/EARLY WEDNESDAY... KEEPING A SLIGHT CHANCE OF SHOWERS/STORMS IN THE FORECAST FOR AT LEAST THE SOUTHERN PORTION OF THE FORECAST AREA. BY LATE WEDNESDAY... ANY PRECIP CHANCES WILL COME TO AN END...AND HIGH PRESSURE WILL PUSH INTO THE REGION FROM THE NORTH. SHORT TERM PERIOD WILL FINISH OFF WITH LOWS IN THE 50S AND 60S AND HIGHS IN THE 80S. && .LONG TERM...FRIDAY THROUGH MONDAY WEEK WILL END HOT AND DRY...WITH UPPER RIDGE COMFORTABLY PLACED OVER THE CENTRAL US. BY EARLY NEXT WEEK HIGH PRESSURE WILL BEGIN TO SHIFT EAST AND ALLOW FOR SOME GULF MOISTURE TO STREAM BACK INTO THE AREA. INTRODUCED SLIGHT POPS LATE IN THE PERIOD WITH SOME OF THE LONG TERM MODELS INDICATING TROPICAL MOISTURE AFFECTING THE EASTERN PORTION OF THE FA SUNDAY THROUGH TUESDAY. TEMPS WILL HOVER ONE OR TWO DEGREES ABOVE SEASONAL AVERAGES THROUGH THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 83 60 82 / 20 10 10 10 CAMDEN AR 67 91 65 88 / 30 30 20 20 HARRISON AR 64 82 58 82 / 20 10 10 10 HOT SPRINGS AR 70 88 64 86 / 20 20 20 10 LITTLE ROCK AR 69 87 64 86 / 30 20 20 10 MONTICELLO AR 70 90 65 87 / 30 30 20 20 MOUNT IDA AR 66 88 61 86 / 20 20 20 10 MOUNTAIN HOME AR 65 82 58 82 / 20 10 10 10 NEWPORT AR 66 84 60 83 / 20 10 10 10 PINE BLUFF AR 69 86 64 84 / 30 20 20 10 RUSSELLVILLE AR 68 88 61 85 / 20 20 10 10 SEARCY AR 67 85 60 84 / 20 10 10 10 STUTTGART AR 68 84 62 83 / 30 20 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...61
Hazardous weather outlook, Jun 4, 1:00 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CDT MON JUN 4 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 100 PM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A MESOSCALE COMPLEX VORTEX RIDING ALONG A SURFACE BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE WILL BE THE SOURCE FOR ADDITIONAL CONVECTION EXPECTED TO FIRE UP THIS AFTERNOON. BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE SOUTH OF A LINE FROM WALDRON TO BATESVILLE THIS AFTERNOON THROUGH THIS EVENING. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LINGERING SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TUESDAY IN THE SOUTHERN PORTION OF THE STATE. HIGH PRESSURE WILL BEGIN TO BUILD IN BY MID WEEK...BRINGING HOT AND DRY CONDITIONS BY THE END OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/61
In the hours before
Special weather statement, Jun 4, 2:02 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 202 PM CDT MON JUN 4 2012 ARZ032-043-044-041950- FAULKNER AR-PULASKI AR-SALINE AR- 202 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN PULASKI AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 245 PM CDT... AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF RUBICON...OR 12 MILES NORTHWEST OF BENTON...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... PINNACLE MTN... OTTER CREEK... MABELVALE... LAKE NORRELL... CHENAL VALLEY... PARON... NATURAL STEPS... CROWS... CONGO... BLAND... AVILLA... WILFORD PEAK... TWIN SPRINGS... TERRYTOWN... SPRING VALLEY... SHINALL MTN... SHADY GROVE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 126 AND 130. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 5. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3488 9244 3464 9236 3461 9280 3474 9286 TIME...MOT...LOC 1903Z 255DEG 12KT 3469 9272 57
Special weather statement, Jun 4, 2:21 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 221 PM CDT MON JUN 4 2012 ARZ042>044-054-042005- GARLAND AR-HOT SPRING AR-PULASKI AR-SALINE AR- 221 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...CENTRAL PULASKI...EXTREME NORTHEASTERN HOT SPRING AND EXTREME EASTERN GARLAND COUNTIES UNTIL 300 PM CDT... AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF LONSDALE...OR 11 MILES NORTH OF MALVERN...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BRYANT... BENTON... LONSDALE... HURRICANE LAKE... HASKELL... WOODLAND HILLS... SHAW... NANCE... GRAPE... CONGO... BAUXITE... LENA... KENTUCKY... DETONTI... COLLEGEVILLE... CLEARWATER LAKE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 105 AND 126. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3468 9244 3448 9241 3446 9282 3459 9285 TIME...MOT...LOC 1921Z 263DEG 14KT 3453 9278 227
Special weather statement, Jun 4, 2:34 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 234 PM CDT MON JUN 4 2012 ARZ043-054-055-042020- GRANT AR-HOT SPRING AR-SALINE AR- 234 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...EASTERN HOT SPRING AND NORTHWESTERN GRANT COUNTIES UNTIL 315 PM CDT... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES EAST OF MALVERN MUNI ARPT...OR 6 MILES SOUTHEAST OF MALVERN...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... TULL... PRATTSVILLE... POYEN... PERLA... GIFFORD... FENTER... BELFAST... STEPHENS LAKE... MALVERN MUNI ARPT... LENHAM... BUIE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3449 9242 3425 9240 3427 9276 3441 9281 TIME...MOT...LOC 1934Z 256DEG 22KT 3434 9271 227
Special weather statement, Jun 4, 2:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
259 PM CDT MON JUN 4 2012
ARZ043-044-054-055-042045-
GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR-
259 PM CDT MON JUN 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE...CENTRAL
PULASKI...NORTHEASTERN HOT SPRING AND NORTHERN GRANT COUNTIES UNTIL
345 PM CDT...
AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF HASKELL...OR NEAR BENTON...MOVING
EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... BRYANT... BENTON...
WRIGHTSVILLE... TULL... TRASKWOOD...
SYLVAN HILLS... SWEET HOME... SHANNON HILLS...
PROTHRO JUNCTION... OTTER CREEK... ORION...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 103 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 146 AND 157.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 15.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3492 9222 3450 9214 3450 9222 3445 9221
3442 9278 3463 9276
TIME...MOT...LOC 1959Z 264DEG 20KT 3452 9258
227Local storm report, Jun 4, 3:50 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
350 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 3 N LEOLA 34.21N 92.59W
06/04/2012 E1.00 INCH GRANT AR PUBLIC
MEMBER OF PUBLIC CALLED AND REPORTED HAIL APPROXIMATELY
THE SIZE OF QUARTERS.
&&
CDALTONLocal storm report, Jun 4, 4:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
401 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL POYEN 34.32N 92.64W
06/04/2012 E1.00 INCH GRANT AR PUBLIC
&&
MCLAYThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:09 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 36 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 44 min |
| Jun 3, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 25 min |
| Jun 3, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Pope, Yell | 51 min |
| Jun 3, 7:34 PM CDT | Special Weather Statement | LZK | Fulton | 46 min |
| Jun 3, 8:10 PM CDT | Special Weather Statement | LZK | Conway | 45 min |
| Jun 3, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 35 min |
| Jun 3, 9:10 PM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Jun 4, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard | 49 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 37 min |
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 29 min |
| Jun 4, 12:49 AM CDT | Special Weather Statement | LZK | Sharp | 31 min |
| Jun 4, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 39 min |
| Jun 4, 1:10 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 35 min |
| Jun 4, 1:16 AM CDT | Special Weather Statement | LZK | Izard | 44 min |
| Jun 4, 1:52 AM CDT | Special Weather Statement | LZK | Izard | 43 min |
| Jun 4, 2:02 AM CDT | Special Weather Statement | LZK | Independence | 58 min |
| Jun 4, 2:23 AM CDT | Special Weather Statement | LZK | Independence | 47 min |
| Jun 4, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, Stone, White, Woodruff | 54 min |
| Jun 4, 3:11 AM CDT | Special Weather Statement | LZK | Baxter | 44 min |
| Jun 4, 3:31 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Jun 4, 4:00 AM CDT | Special Weather Statement | LZK | Stone | 45 min |
| Jun 4, 4:42 AM CDT | Special Weather Statement | LZK | Johnson | 58 min |
| Jun 4, 4:44 AM CDT | Special Weather Statement | LZK | Independence | 46 min |
| Jun 4, 4:59 AM CDT | Special Weather Statement | LZK | Scott | 46 min |
| Jun 4, 5:49 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Jun 4, 7:03 AM CDT | Special Weather Statement | LZK | Logan, Scott | 47 min |
| Jun 4, 1:14 PM CDT | Special Weather Statement | LZK | Saline | 46 min |
| Jun 4, 1:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 38 min |
| Jun 4, 2:02 PM CDT | Special Weather Statement | LZK | Saline | 48 min |
| Jun 4, 2:21 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Jun 4, 2:34 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| Jun 4, 2:59 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 46 min |
| Jun 4, 3:10 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring, Saline | 35 min |
| Jun 4, 3:18 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Hot Spring | 27 min |
| Jun 4, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Grant | 32 min |
| Jun 4, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Jefferson | 52 min |
| Jun 4, 4:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln | 49 min |
| Jun 4, 5:14 PM CDT | Special Weather Statement | LZK | Cleveland, Lincoln | 46 min |
| Jun 4, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 28 min |
| Jun 4, 6:18 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.